# SDR HALA2017121900302

- Difficulty date: December 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 21,865 hours, 3,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33335130002
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FLOOR TRIM IN FRONT OF LAVATORY CRACKED.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-21. OK FOR SERVICE.
